# SDR DLM88971317

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Engine: Pwa JT8D219
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 1 Mlg
- Component: MD88M
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BETWEEN VR AND V2 EXPERIENCED POPPING NOISES AND AIRFRAME SHUDDER.  CONTINUED T/O AND NO 1 ENG ROLLED BACK TO 1.3 EPR AND OTHER GAUGES FLUCTUATED AS COMPRESSOR STALLS CONTINUED.  ON RETURN MTC FOUND NR 1 MAIN TIRE CAME APART AND CAUSED SEVERE FOD DAMAGE TO NR 1 ENG AND DAMAGE TO LT I/B FLAP.  REPLACED TIRES, NR 1 ENG.  REPAIRED FLAP AND OTHER MINOR DAMAGE.
